# SDR DXTA200300159

- Difficulty date: November 10, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 600 hours, 523 cycles
- Engine: Pwa PW545A
- Engine time: 600 hours, 523 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

LEFT ENGINE FAILED TO START ON FIRST ATTEMPT N2 DID NOT INCREASE PAST 10 PERCENT.  SECOND ATTEMPTED START NR N2 INDICATION AT ALL DISCONNECTED START SEQUENCE BLEW FIRE BOTTLES AS A PRECAUTIONARY MEASURE DUE TO EXCESSIVE SMOKE FROM ENGINE.  TROUBLESHOT AND FOUND LT STARTER GENERATOR DEFECTIVE, REMOVED & REPLACED LT STARTER GENERATOR.  REMOVED & REPLACED BOTH FIRE BOTTLES, RAN ENGINE AND OPS CHECKS GOOD IAW CE560XL MM 80-10-00, 26-21-01.
